# SDR UPS99431172

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747 212B
- Aircraft serial: 22381
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 INCH CRACK AFT OF NR 13 KRUGER FLAP.
